RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 87–90 (Mi faa320)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

The Resolvent and Spectrum for a Class of Differential Operators with Periodic Coefficients

É. G. Orudzhev

Khazar University

DOI: https://doi.org/10.4213/faa320

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 232–234

Bibliographic databases:

UDC: 517.43
Received: 16.09.1998

Citation: É. G. Orudzhev, “The Resolvent and Spectrum for a Class of Differential Operators with Periodic Coefficients”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 87–90; Funct. Anal. Appl., 34:3 (2000), 232–234

Citation in format AMSBIB
\Bibitem{Oru00}
\by \'E.~G.~Orudzhev
\paper The Resolvent and Spectrum for a Class of Differential Operators with Periodic Coefficients
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 87--90
\mathnet{http://mi.mathnet.ru/faa320}
\crossref{https://doi.org/10.4213/faa320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802327}
\zmath{https://zbmath.org/?q=an:0980.34078}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 232--234
\crossref{https://doi.org/10.1007/BF02482418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165392400014}


Linking options:
  • http://mi.mathnet.ru/eng/faa320
  • https://doi.org/10.4213/faa320
  • http://mi.mathnet.ru/eng/faa/v34/i3/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Oridoroga, S. Hassi, “Completeness Theorems for Dirac-Type Operators with Boundary Conditions of General Form Depending on the Spectral Parameter”, Math. Notes, 74:2 (2003), 302–307  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. L. Oridoroga, S. Hassi, “Completeness and Riesz basis property of systems of eigenfunctions and associated functions of Dirac-type operators with boundary conditions depending on the spectral parameter”, Math. Notes, 79:4 (2006), 589–593  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:260
    Full text:143
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020